# SDR SWAA2020052643071

- Difficulty date: April 16, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE STATION 312 TO 328, LBL 45 HAS INTERCOSTAL CRACKED.  REMOVED AND REPLACED CABIN FLOOR STRUCTURE AT STA 312 TO 328, LBL 45 INTERCOSTAL IAW DWG 141A5400 REV- AND B737SRM 51-40-02-0G-0.
